# SDR C77A20160803001

- Difficulty date: August 1, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N214NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000508
- Aircraft time: 2,338 hours, 1,573 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Leaking
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST BOTTLE OUT OF LIMITS, BOTTLE SERVICED WITHIN LAST 24 HOURS.  REPLACED DIAPHRAM AND SEALS ON L1 DOOR ASSIST ASSEMBLY IAW AMM 52-11-53-400-801-A, OPS CHECK GOOD. OPENED RT FOR AIR PRESSURE LEAK CHECK AFTER 24 AND 48 HOURS. OK FOR SERVICE.
